MathSciNet Relay Station
MathSciNet bibliographic data
MR545040 (80k:14037) 14G25 (14K07)
Nakata, Kumiko On some elliptic curves defined over ${\bf Q}$ of free rank $\geq 9$. Manuscripta Math. 29 (1979), no. 2-4, 183–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement